# SDR YENA2022110301086

- Difficulty date: October 25, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 03451
- Aircraft time: 54,307 hours, 19,565 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Clamp
- Condition: Broken
- Location: Toilet
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT#113, MCO - CUN. '(AIRCRAFT PREFORMED AN AIR TURN BACK TO MCO).' "PREVIOUS WRITE-UP" ON CLIMB OUT, CRUISE, AND DESCENT CONSTANT VIBRATION IN COCKPIT / CABIN FILLED OUT ACFT VIB FORM MCC REQUESTED RTB ALL PARAMETER, ON VIB FORM; REF LP # 3482684, ITEM 2 (RIGGED BOTH RH ELEVATOR SERVOS TO .5NU POSITION REF AMM 27-34-00-820-003 SERVOS TORQUEDREF LP 3482685 FOR SAFETY AND CLOSE UP AND TOOL REMOVAL), 3482685, ITEM 2 (ADJUSTED LH ELEVATOR OUTBOARD 9BLUE) SERVO 1MM DOWN. INBD SERVO GOOD REF AMM 27-34-00-820-003B), AND 3482686,  ITEM 1 (FOUND LAV A TOILET PLUMBING HAD 1 BROKEN CLAMP AND 2 LOOSE CLAMPS GIVING EXCESSIVE PLAY. REPLACED BROKEN CLAMP AND TIGHTENED 2 LOOSE CLAMPS REF AMM 38-31-01). RIGGED ELEVATOR AND SECURED FWD LAV PLUMBING.'
